Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| HPV9 | HPV (GARDASIL 9) | MERCK & CO. INC. | 1 | Y020531 | IM / RA |
| MNQ | MENINGOCOCCAL CONJUGATE (MENVEO) | NOVARTIS VACCINES AND DIAGNOSTICS | 1 | 537LH | IM / LA |
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | 37R53 | IM / LA |
Patient was given three vaccines. Without any indication or warning after the 3rd vaccine which was HPV, patient reported that vaccine had hurt but proceeded to say he was okay. As I turned to dispose of capped needle into sharps container on nearby counter it looked like patient was getting up off the exam table in which mid standing up had vasovagal response. Father was nearby sitting in a chair and we had both realized what was happening as patient hit the floor. Patient did fall onto side of head and face. He was out for about a minute and then came to with tearfulness and complaining his head hurt. Patient was provided with juice box, water, cold pack and after a few moments of sitting with provider and father given childrens ibuprofen. He was complaining of head hurting with abrasion to bridge of nose as well as some bloody nose. He was also given zofran 4mg odt. Patient was given time to calm down and lay on floor to regain himself. He was still feeling weak, dizzy and not well after about 30minutes. At this point provider and father agreed best to proceed to emergency department for further workup. Patient was escorted out in a wheelchair by myself and helped into vehicle by myself and his father.
n/a
n/a
n/a
mosquitos
At the ER they did do an ekg w/o abnormal findings. Discussion was had and rather than moving forward with CT recommended monitoring and f/u if need be. Patient discharged home with father.